# SDR CALA2025110410902

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 97,962 hours, 23,240 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CENTER FUEL PUMP STILL DISPLAYS ON FLOW BAR WHEN DESELECTE D PRESS LIGHT NOT ON MECHANICAL WINDOW THAT SHOWS/HIDES FLOW BAR INOP. PULLED AND COLLARED R FUEL OVRD PUMP BREAKER ON P6. INSTALLED TAPE OVER CENTER FUEL PUMP RIGHT SWITCH, WHEN CLEARING DEFERRAL, REMOVE TAPE. INOP STICKER APPLIED ADJACENT TO SWITCH. REQUEST MEL 2822H. MEL 2822H REJECTING AS NO MEL PER DISP FOUND RIGHT CENTER FUEL PUMP SWITCH FLOW BAR SHUTTER OFF TRACK NOT ALLOWING SHUTTER TO CLOSE....REINSTALLED SHUTTER ON TRACK AND NOW SWITCH OPERATES NORMALLY....ACCOMPLISHED FUEL MANAGEMENT CONTROL PANEL TEST IAW AMM 28-22-14-714-014....ALL CHECKS GOOD
